Should i go to doc as fast as i can?

i m now on 5 mg olanzepine only
i m feeling sleepy
i didnt sleep yesterday except 6 hours i never been like this
i always sleep too much

btw when i stoped all meds
these days i was feeling sleepy but i cant sleep
i was laughing so much
voices was humiliating me so much too

now this is not happening except i feel sleepy
should i go to doctor tomorrow as fast as i can
i m afraid that my life will be affected

1 Like

my doctor last time decreased the meds i m taking to what i told you i m on now

Are you saying it’s causing you to sleep too much or not enough? I’m confused

the main sleep period of me is only 6 hours
but during my day i feel sleepy…etc
the story i told you about

1 Like

Ok. That’s not an emergency

If the voices flared up when you lowered your dose you might want to see your doctor, but unless you get suicidal thoughts or something like that you probably don’t need a emergency appointment.

You could go back up on the dose on your own until you see your doctor if there wasn’t a particular reason for lowering it.

1 Like

Feeling sleepy is fine.

I would go and check up to see if he can help you.and you’re ok

1 Like

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.